# SDR R61A2023080100403

- Difficulty date: July 14, 2022
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 18,263 hours, 12,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17013633001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE. FLOOR STRUCTURE CORROSION FOUND ON BRACKET SUPPORT AT CROSS BEAM 16 ON LHS. REPLACED SUPPORT PN 170-13633-001 IAW SRM 51-41-02, 51-43-03
